Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

On metoprolol succinate due to increased heart rate, overweight. Neck, shoulder and back pain. GERD ?

I am 39 years old. I am overweight . I am on metoprolol succinate due to an increased heart rate from an over active thyroid. My thyroid is under control but the doctors are not sure my increased heart rate is from the thyroid any longer. They are not sure what else it could be. I had a stress test and Echocardiagram last march. I get an EKG done just about every three months. My last one was in December. All came back fine. I also had a halter monitor last February and everything was fine. I do have Gerd and now due to that I have asthma, both diagnosed last April. I just had and endoscopy done last week with several biopsies. I ate chocolate on Tuesday and since Wednesday I have had horrible neck, shoulder and back pain. I also take Zantac 150mg twice a day. I have had sourness and Wednesday I was coughing and lost my voice for a short while. When my chest and jaw hurt my anxiety acts up and I think the stress makes me extra tired. I am on such a plain bland diet (I have lost 37 lbs so far) that I am not sure why I still have GERD. Do I need to worry it is my heart or should I trust it is GERD
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Endocrinologist 's  Response

I presume your heart has been completely worked up and said to be normal. Your palpitaion may be related to anxiety and very rarely GERD. Treating GERD must make you better.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor